# SDR UIEA2023122901043

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAT & AUTO BRAKE OVERHEAD ANNUNCIATER LIGHT STICK IN ANY ONLY ILLUMINATE INTERMITTENTLY( ANNUNCIATER LIGHT STICK IN ANY ONLY ILLUMINATE INTERMITTENTLY WERE REPLACED IAW AMM 33-13-00-902-024. OPS CHECK GOOD )
